# SDR AALA20140324006

- Difficulty date: March 24, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 61,996 hours, 7,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02031461205
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT AFT GALLEY, LT SIDE OF FLIGHT ATTENDANT SEAT MISSING LENS.  REPLACED LENS FOR EMERGENCY PATH LIGHT AT AFT GALLEY LT SIDE.  OPERATIONS CHECKED NORMAL.
